# SDR QXEA2015111000583

- Difficulty date: November 5, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1, PN 85328261-107, REQUIRES REPLACEMENT.  REMOVED SEAT TRACK NR 1 PN: 85328261-107, REF SRM 51-42-05-02-01, SRM 51-42-45-02-01, SRM 51-40-15-002-01. INSTALLED 21 ON LOCK FASTENER COMMON TO SEAT TRACK NR 1 AND VERTICAL WEB BETWEEN FS X 32.4 AND X 229.5 IAW SRM 51-40-15 AND DWG 85328251, REV A DATED 98-11-03.  REMOVED QTY 12 AIR GRILLE BRACKETS REF SRM 51-42-05-02-01, ON SEAL TRACK NR 1.  REINSTALLED 12 EA AIR GRILLS BRACKET ON TO SEAT TRACK NR 1 IAW SRM 51-42-05, SRM 51-42-45 AND DWG 85361807, REV B, DATED 2014-12-02. REMOVED QTY 10 RADIUS BLOCKS ON SEAT TRACK, NR 1, REF SRM 51-40-15-02-01.  INSTALLED 10 EA RADIUS BLOCKS ON SEAT TRACK NR 1 IAW SRM 51-40-15 AND DWG 85328251, REV A, DATED 98-1103. RECEIVED NEW SEAT TRACK, PN 85328261-107, STARTED LOCATION AND DRILLING, DRILLED ALL FRAME LOCATIONS AND WEBS FROM BS 136.00 TO BS 226.00, AND AFT SPLICE REF SRM 51-40-07-02-01.  COMPLETED LOCATE AND DRILL OF SEAT TRACK NR 1 IAW SRM 51-40-07.  STARTED INSTALLING FASTENERS FROM BS 196.0, REF SRM 51-42-05, REPAIR-01 ON SEAT TRACK NR 1. LOCATED AND DRILLED 4 EA DADO PANEL RETAINING ANGLE ONTO SEAT TRACK NR 1 IAW SRM 51-40-07.  INSTALLED 5 EA HILIGHTS ON SPLICE COMMON TO SEAT TRACK NR 1 AND NR 2 IAW SRM 51-40-15. INSTALLED RIVETS COMMON TO SEAT TRACK NR 1 AND VERTICAL WEB BETWEEN FS X 196.00 AND 225.00 IAW SRM 51-42-05 AND DWG 85328256, REV A.  INSTALLED 4 EA DADO PANEL RETAINING ANGLE ONTO SEAT TRACK NR 1 IAW SRM 51-42-05.
